# SDR UALA2011091304958

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 69,038 hours, 25,820 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Pca
- Part number: 332153012
- Part serial: 322
- Condition: Faulty
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORTED TAKEOFF AT 95 KNOTS DUE TO LACK OF RUDDER CONTROL.  R ELEV STATUS MSG.  MEL COMPLIED WITH.  REPLACED LEFT HYD SYS CENTER PCA ON RT ELEVATOR.  NR 5 SPOILER FLOATS 10 INCHES WITH LEFT HYD SYSTEM OFF.  REPLACED NR 5 SPOILER PCA, OPS CHECKS GOOD.  NO LEAKS NOTED.
